MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)

BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)
Model Number M00553640
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of handle break.Block h11: investigation results: with all available information, boston scientific corporation concludes that the reported event of handle break was not confirmed.There is insufficient evidence to determine whether the reported event was related to physician technique, procedural factors, or a potential device malfunction.Device history record review: it was confirmed that this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations that could have contributed to the reported event.Device technical analysis: the complaint device was not returned; therefore, product analysis could not be performed.Investigation conclusion: based on all gathered information, the complaint investigation conclusion code of cause not established was assigned.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted in the stomach to treat acute pancreatitis during an endoscopy ultrasound procedure performed on (b)(6) 2026.During the procedure, the physician stated that the handle broke during step 2 preventing the stent from being fully released.The physician was able to withdraw the device from the pancreatic cyst and another of the same device was implanted.There were no patient complications reported as a result of this event.

Brand Name
Axios?
Common Device Name
unit, electrosurgical, endoscopic (with or without accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25830679
Report Number3005099803-2026-02836
Device Sequence Number10383839
Product Code KNS
UDI-Device Identifier08714729904588
UDI-Public(01)08714729904588(17)280426(10)39196112
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553640
Device Catalogue NumberM00553640
Device Lot Number0039196112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown